DEFORMATION OF DIRAC STRUCTURES ALONG ISOTROPIC SUBBUNDLES

by Ivan Calvo, Fernando Falceto, Marco Zambon
Reference:
DEFORMATION OF DIRAC STRUCTURES ALONG ISOTROPIC SUBBUNDLES (Ivan Calvo, Fernando Falceto, Marco Zambon), In REPORTS ON MATHEMATICAL PHYSICS, volume 65, 2010.
Bibtex Entry:
@article{ ISI:000277065500010,
Author = {Calvo, Ivan and Falceto, Fernando and Zambon, Marco},
Title = {{DEFORMATION OF DIRAC STRUCTURES ALONG ISOTROPIC SUBBUNDLES}},
Journal = {{REPORTS ON MATHEMATICAL PHYSICS}},
Year = {{2010}},
Volume = {{65}},
Number = {{2}},
Pages = {{259-269}},
Month = {{APR 10}},
ISSN = {{0034-4877}},
ResearcherID-Numbers = {{Calvo, Ivan/B-3444-2009}},
ORCID-Numbers = {{Calvo, Ivan/0000-0003-3118-3463}},
Unique-ID = {{ISI:000277065500010}},
}

This entry was posted by . Bookmark the permalink.